# SDR IPXA2025082973323

- Difficulty date: July 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771217
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, AFT SIDE OF BS 1740, S42L.  PERFORM EO-94931-REQ1 REV.1 AND EI NO.F2025A53M-1810 REV.1 2. JOB COMPLETED.
